# SDR 2006UALA00748

- Difficulty date: April 20, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 39,629 hours, 14,157 cycles
- Engine: Iae V2527A5
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Computer
- Condition: Malfunctioned
- Location: Flt Manage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH FMGC DUMPED ALL DATA ON DEPARTURE CLIMBING THRU FL180 PROMPTING RTFL.  TROUBLESHOOTING CHECKS RETURNED NO DEFECTS.
